Volume 16, Number 2 (2018)
12 articles
-
L-Dunford-Pettis and Almost L-Dunford-Pettis Sets in Dual Banach Lattices
-
Periodic and Nonnegative Periodic Solutions of Nonlinear Neutral Dynamic Equations on a Time Scale
-
On Giaccardi's Inequality and Associated Functional in the Plane
-
Some Properties of Special Magnetic Curves
-
On Generalized Local Property of $|A;\delta|_{k}$-Summability of Factored Fourier Series
-
Quasi-Almost Lacunary Statistical Convergence of Sequences of Sets
-
Stability of Euler-Lagrange-Jensen's (a,b)- Sextic Functional Equation in Multi-Banach Spaces
-
New Subclass of Analytic Functions in Conical Domain Associated with Ruscheweyh q-Differential Operator
-
Curvature Dependent Energy of Surface Curves in Minkowski Space
-
Existence and Uniqueness of Mild Solutions for the Damped Burgers Equation in Weighted Sobolev Spaces on the Half Line
-
On Fuzzy Ordered LA-Semihypergroups
-
An Approximation of Fuzzy Numbers Based on Polynomial Form Fuzzy Numbers